# SDR CA110125018

- Difficulty date: January 5, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Lear 60LEAR
- Aircraft time: 4,525 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 6600394001
- Condition: Melted
- Location: Cockpit
- Part time: 4,609 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

(CAN) IN FLIGHT, PILOTS LT WINDSHIELD STARTED TO MELTED, CREW CLOSE THE WINDSHIELD HEAT AND LANDED NORMALY.
